Hi, I was diagnosed with Generalized Anxiety Disorder 6 yrs ago, have been taking Paxil and Klonopin no problem ever since; two years ago a new psychiatrist decided to put me on 200mg of Lamictal because I was ultra stressed after a week of working 14-21 hrs a day and having my boss yelling at me every day... I discovered in February this yr that it does nothing for my anxiety, went down from 200mg to 175 and felt like I was gonna die in the process. Week one was vomiting for two days and then my blood pressure dropped, my pulse went through the roof and I literally felt like I was having a heart attack. Now, feeling stronger, I decided that I'm not poisoning my liver, kidneys, and brain with something that doesn't help me at all. I'm voluntarily getting off of Lamictal with a new doctor, 25mg down every other day for a week and then staying at that dose. I dropped 25mg in the last seven days and am now taking 150mg,50 less than my original dose. Right now I only feel exhausted, much better in general; last week I was only sick once... But one night I did feel my heart racing, my chest tied, and feared for my life again. I still have 150mg to go little by little, and it would help tremendously to know that someone else is going /went through the same. How can I cope with that terrifying once-biweekly feeling that my heart's coming out of my chest? Will the withdrawal symptoms get better as I continue to lower the dose? Did anyone take a similar med or supplement that helped during the process? My dr is not very familiar with the med's withdrawal effects, so ANY tip, sharing of your experience... Any positive input at that reminds me someone else got rid of Lamictal and is still alive, will be greatly helpful and appreciated. Sorry if it sounds exaggerated, but it really is an awful withdrawal and no one prepared me for it. Help, please??
I surly hope you are all better! You are Not Alone!! There are many of Us dealing with the same circumstances, maybe not with the the medications but the same situation. And I can imagine many on Lamictal. Actually this medication I was going to ask my doctor about?. I can No longer take the SSRI meds. I began to have severe breathing problems and it continue to worsen. HAD TO STOP IMMEDIATELY! So I did go through horrible withdrawal systems and lasted almost over 2 months into 3 months. This just happened!
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Oct 2018 • 6 answers
Updated 4 Aug 2012 • 2 answers
Updated 22 Mar 2013 • 2 answers
Updated 5 Oct 2014 • 2 answers
Posted 24 Feb 2019 • 0 answers